Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 5, 2021, 8:35 PM CDT for Pushmataha County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2021, 8:35 PM CDT (01:35 UTC)
- Expired
- Jun 5, 2021, 9:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Tulsa, OK
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 160 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.6 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 941 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
764
WWUS84 KTSA 060135
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
835 PM CDT Sat Jun 5 2021
OKZ049-060200-
Pushmataha OK-
835 PM CDT Sat Jun 5 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA COUNTY
UNTIL 900 PM CDT...
At 835 PM CDT, a strong thunderstorm was located 5 miles southwest of
Moyers, moving north at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations in or near the path include...
Antlers... Moyers...
Kosoma... Kellond...
Dunbar... Eubanks...
Darwin...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3421 9578 3450 9578 3451 9572 3448 9549
3420 9563
TIME...MOT...LOC 0135Z 186DEG 22KT 3429 9574
$$
LacyWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 5, 6:03 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 5, 6:03 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 603 PM CDT Sat Jun 5 2021 .DISCUSSION... The 00Z TAF forecast discussion follows... && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR conditions with some scattered showers can be expected thru early evening. MVFR cigs will return by daybreak Sunday. Scattered showers and some thunderstorms will be possible Sunday, especially in the afternoon, as an upper low moves across the region. Brief IFR conditions are possible in storms, with VFR prevailing outside of storms. Lacy && .PREV DISCUSSION... /Issued 219 PM CDT Sat Jun 5 2021/ DISCUSSION... Multiple vorticity maxima continue to rotate around the weak upper low broadly centered over central TX. This pattern will continue to influence the local region through Monday with an increase in rain coverage expected tomorrow and Monday. Severe weather potential will remain very low with locally heavy rainfall and lightning being weather impacts for any outdoor activities. Rain chances trend downward Tuesday through Wednesday as the upper low / trough axis move east of the region. A period of weak northwesterly flow aloft will reside across the Plains during this period while daily instability increases with warm and humid afternoons. This pattern will maintain a chance of thunderstorm complexes tracking near or across the forecast area. Extended data has trended toward a warmer and drier late week pattern with uncertainty increasing regarding a potential cold front moving into the region toward next weekend. && .PRELIMINARY POINT TEMPS/POPS... TUL 67 81 67 83 / 20 50 30 60 FSM 67 80 67 81 / 50 80 60 80 MLC 66 79 66 80 / 40 70 50 70 BVO 66 81 66 82 / 10 50 20 50 FYV 64 79 63 79 / 50 80 50 80 BYV 65 78 64 78 / 50 80 50 90 MKO 66 79 66 80 / 30 70 40 70 MIO 66 79 65 81 / 30 70 20 70 F10 65 79 66 80 / 30 60 40 70 HHW 66 79 66 79 / 50 80 60 80 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....30
Hazardous weather outlook, Jun 5, 4:57 PM CDT, 3 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 457 PM CDT Sat Jun 5 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 457 PM CDT Sat Jun 5 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...Southeastern Oklahoma and Western Arkansas. ONSET...Ongoing...Less Coverage After Sunset. DISCUSSION... Scattered showers and thunderstorms continue this afternoon across southeast Oklahoma and parts of western Arkansas in association with a slow moving upper low currently centered over northwest Texas. Most of this activity will remain south of I-44 through tonight. No severe weather is expected, though some locally heavy rainfall will be possible with the stronger thunderstorms. Activity will decrease in coverage and intensity as the sun sets, but off and on showers will remain possible through the night, especially for southeastern Oklahoma. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential. MONDAY...Thunderstorm Potential...Heavy Rain Potential. TUESDAY THROUGH FRIDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorm chances will continue into next week, with greatest coverage across western Arkansas and far eastern Oklahoma. Areas of heavy rainfall will be possible with slow moving storms, with the greatest potential for heavy rain being across western Arkansas and far southeast Oklahoma. A few strong storms may occur but the threat of organized severe weather will remain low. weather.gov/tulsa contains additional information. Bowlan
In the hours before
Special weather statement, Jun 5, 8:35 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
835 PM CDT Sat Jun 5 2021
OKZ049-060200-
Pushmataha OK-
835 PM CDT Sat Jun 5 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA COUNTY
UNTIL 900 PM CDT...
At 835 PM CDT, a strong thunderstorm was located 5 miles southwest of
Moyers, moving north at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations in or near the path include...
Antlers... Moyers...
Kosoma... Kellond...
Dunbar... Eubanks...
Darwin...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3421 9578 3450 9578 3451 9572 3448 9549
3420 9563
TIME...MOT...LOC 0135Z 186DEG 22KT 3429 9574
LacyThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:24 PM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 3 hr |
| Jun 5, 10:24 PM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 3 hr |
| Jun 6, 11:34 AM CDT | Areal Flood Advisory | TSA | Pushmataha | 4 hr |
| Jun 6, 6:15 PM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| Jun 6, 3:11 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Jun 6, 3:25 PM CDT | Special Weather Statement | TSA | Franklin | 35 min |
| Jun 6, 3:36 PM CDT | Areal Flood Advisory | TSA | Benton, Washington | 3 hr |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.